# SDR 7GMB2014306031151

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 1,829 hours, 1,289 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: P2125
- Condition: Failed
- Location: Nr 4
- Part time: 655 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 GENERATOR OFF BUSS EICAS MESSAGE DISPLAYED AFTER ENGINE START.  REMOVED NR 4 GENERATOR & REPLACED IT WITH OVERHAULED UNIT.  OPS & LEAK CHECKED GOOD.  ACFT RETURNED TO SERVICE.
